# SDR AMWA76

- Difficulty date: November 4, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N127YV
- Make and model: Beech 1900D
- Aircraft serial: 127ZV
- Aircraft time: 17,442 hours, 25,124 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Riser
- Part number: 129400035131
- Part serial: UE127
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN A-CHECK STRUCTURAL INSPECTION, THE AIRSTAIR DOOR AFT STEP RISER WAS FOUND TO BE CRACKED.
